# SDR A6WA2017071245090

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 39,184 hours, 36,585 cycles
- Engine: Ge CF34*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stiffener
- Part number: 22850181849
- Condition: Cracked
- Location: Rt Tailpipe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TAILPIPE HAS A CRACKED STIFFENER AT 9 O'CLOCK POSITION 2ND FROM LE
